Pacific Journal of Mathematics

On the Dirichlet problem for certain higher order parabolic equations.

R. K. Juberg

Article information

Source
Pacific J. Math., Volume 10, Number 3 (1960), 859-878.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038235

Mathematical Reviews number (MathSciNet)
MR0139851

Zentralblatt MATH identifier
0109.32304

Subjects
Primary: 35.65

Citation

Juberg, R. K. On the Dirichlet problem for certain higher order parabolic equations. Pacific J. Math. 10 (1960), no. 3, 859--878. https://projecteuclid.org/euclid.pjm/1103038235


Export citation

References

  • [1] M. Gevrey, Sur les equations aux derivees partielles du type parabolique, Journal de Mathematiques, (6), 1O (1913), 105-148.
  • [2] P. G. Kirmser, Thesis, University of Minnesota.
  • [3] O. A. Ladyzhenskaya, On the uniqueness of the solution of the Cauchy problem for a linear parabolic equation, Matematiceskii Sbornik, 27, 69 (1950), 175-184.
  • [4] M. Riesz, L'integrale de Riemann-Liouvilleet le probleme de Cauchy, Acta Mathe- matica 81 (1949), 1-223.
  • [5] P. C. Rosenbloom, Linear equations of parabolic type with constant coefficients, Con- tributions to the Theory of Partial Differential Equations, Princeton University Press, Princeton (1954), 191-200.
  • [6] A. Tykhonov, Sur Vequation de la chaleur a plusieurs variables, Moscow Universitet Bulletin, Serie international, Section A, Mathematiques et Mecanique, 1, No. 9, (1938), 1-44.
  • [7] P. K. Zaragiya, On the solution of boundary problems for equations of parabolic type by the method of potentials, Soobsc. Akad. Nauk Gruzin, SSR, 15, (1954) 569-573.